# SDR R61A201904250471

- Difficulty date: April 25, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 32,008 hours, 20,783 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: PE49068501
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND FAIRLEAD AT FR30 UNDER CARGO FLOOR PANEL FOUND FASTENER HOLES TO BE OVERSIZED ON SHEAR CLIPS AND FLOOR PANEL SUPPORT CAUSING A DEFLECTION OF AILERON CABLE WHEN TRYING TO LOCATE NEW FAIRLEAD. REMOVED, FABRICATED AND INSTALLED SHEAR CLIP AND "L" ANGLE, REF SRM 51-40-08, ENG DRAWING 170-67414-001. A/C REMAINS IN CHECK.
